1. Q&A: Lasting Power of Attorney (LPA) - Thursday 27 Sept, 3-4pm

    Power of attorney (LPA) is a legal tool that gives another adult - often a carer or family member - the legal authority to make decisions on behalf of someone with dementia, if they become unable to themselves.

    Our next expert Q&A will be hosted by Flora and Helen from our Knowledge Services team. They will be answering your questions on LPA on Thursday 27 September from 3-4pm.

    You can either post questions >here< or email them to us at talkingpoint@alzheimers.org.uk and we'll answer as many as we can on the day.

headaches and no energy

Discussion in 'Welcome and how to use Talking Point' started by Maz 50, Sep 13, 2018.

  1. Maz 50

    Maz 50 New member

    Dec 13, 2017
    6
    Female
    Ellesmere Port
    My husband was diagnosed with early onset Alzheimer's last October. He has started having headaches, no energy and has lost interest in anything. This has been happening more often and it is getting him down as he cannot understand what is happening to his body. I have tried to tell him to listen to his body and test more often. Can anyone help me with this
     
  2. Louise7

    Louise7 Registered User

    Mar 25, 2016
    475
    Has your husband been to see the GP about this? The lack of interest and no energy could be due to depression which is quite common in those with dementia. The doctor may be able to prescribe something that will help him.
     
  3. karaokePete

    karaokePete Volunteer Host

    Jul 23, 2017
    2,692
    Male
    N Ireland
    Hello @Maz 50, I too would suggest anxiety and depression as they are common additions to dementia. The GP should be able to help and there is even a factsheet about this that you can find with this link https://www.alzheimers.org.uk/sites...ownloads/factsheet_depression_and_anxiety.pdf

    My wife takes meds for both these conditions as well as her Alzheimer's meds. I also find that bucket loads of reassurance help a bit and that that has to be repeated as often as the meds.
     
  4. Maz 50

    Maz 50 New member

    Dec 13, 2017
    6
    Female
    Ellesmere Port
    He is already on antidepressants and they have really helped him. This is something different to that but is making him feel very low.
     
  5. Beate

    Beate Registered User

    May 21, 2014
    10,464
    Female
    London
    He should see a GP to rule out things like vitamin deficiency or thyroid problems. A simple blood test could bring the answer.
     

Share This Page